# SDR SWAA2021060819412

- Difficulty date: September 29, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 947; LBL 10 T0 RBL 20 AND WL 180 BULKHEAD LOWER SUPPORT HAS CORROSION ON UPPER AND LOWER SURFACE. / REMOVED + REPLACED AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 947; LBL 10 TO RBL 20 WL 180; BULKHEAD LOWER SUPPORT BRACKET IAW SRM 51-40-02-0G-0; 51-40-05-0G-0; + DWG 149A8117 SHT 6 REV -
